Antibiotics worked on HIV like symptoms
Apr 11, 2002
I had pharyngitis, diarrohea and fever 5 weeks after a sexual encounter. I was prescribed antibiotics and i started feeling well within 5 days of my medicine course. I am keen on knowing whether Hiv like symptoms may be treated with antibiotics or such symptoms persist with out any result on taking antibiotics? Please reply.
Response from Mr. Kull
Antibiotics treat bacterial infections. HIV is a viral infection. If your symptoms resolved as a result of antibiotic treatment, the symptoms should not be related to HIV infection.
Do not attempt to determine your HIV status based on symptoms alone. Only under very specific circumstances (recent exposure to an HIV infected person or a person known to be significant risk, ie men who have sex with men, injection drug user, region where HIV is endemic) should HIV be considered in light of symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Anal Cancer?
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.